Universidad Complutense de Madrid
E-Prints Complutense

Approximation methods by regular functions

Impacto

Downloads

Downloads per month over past year

Llavona, José G. (2006) Approximation methods by regular functions. Mediterranean Journal of Mathematics, 3 (2). pp. 259-271. ISSN 1660-5446

[img] PDF
Restringido a Repository staff only

207kB

Official URL: http://www.springerlink.com/content/w41221q040408316/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

This paper is a survey of approximation results and methods by smooth functions in Banach spaces. The topics considered in the paper are the following: approximation by polynomials by C-k-functions using the method of smooth partitions of unity, approximation by the fine topology, analytic approximation and regularization in Banach spaces using the infimal convolution method.


Item Type:Article
Uncontrolled Keywords:Approximation; Differentiability; Polynomials; Banach-spaces; Differentiable functions; Manifolds; Algebras
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15946
Deposited On:13 Jul 2012 07:18
Last Modified:19 Feb 2019 12:00

Origin of downloads

Repository Staff Only: item control page